# SDR IPXA2017071719419

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 72,310 hours, 13,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR SLIDE INADVERTENTLY DISLODGED. REINSTALLED L1 DOOR SLIDE IAW AMM 25-61-15-4 & AMM 25-61-04-400-801.
